Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have rash on legs, stomach and upper arms. Have night sweats. Concerned

Hi I am 27 years old, 50 Kg and 5 foot 5 inches tall. I have been having severe night sweats for the past year and also I have been developing a strange rash on my legs, belly and upper arms. the rash is a combination of red, white and skin colored bumps. Also some of my leg hair looks like it is growing sideways under a thin layer of skin. I exfoliate and use moisturizer daily. I eat healthy and exercise regularly. I am considered healthy after my last physical however my doctor told me I may have a heart murmur . I smoke about 7 cigarettes a day and drink alcohol on the weekends. I am concerned that I may have a serious problem. please help.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
You do not worry about this simple problem. It sis sometimes really distressing to have night sweats. I suggest you to meet a general physician who can see any systemic cause related to it. Most of the times there is no obvious systemic reason and the condition is just like a nonspecific simple problem.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor